• Singularities of generic lightcone Gauss maps and lightcone pedal surfaces of spacelike curves in Minkowski 4-space, Vol 37, No.1

Editors Addendum on
Singularities of generic lightcone Gauss maps and lightcone pedal surfaces of spacelike curves in Minkowski 4-space by L.L. Kong, R.M. Gao, D.H. Pei, and J.H. Zhang.
After the paper had already appeared in print,  HJM Vol. 36(3) pp. 697-710, the referee discovered that the paper had an irreparable error.  Proposition 2.1 in the paper is not correct. From that place on,  all the arguments fail and thus the proof of  Theorem B is not correct. This has been confirmed by the authors.
 

Write a review

Please login or register to review

Singularities of generic lightcone Gauss maps and lightcone pedal surfaces of spacelike curves in Minkowski 4-space, Vol 37, No.1

  • Availability: In Stock
  • $10.00


Available Options